MAUDE Adverse Event Report: INTERNATIONAL MEDICAL DEVICES HIMPLANT BY PENUMA; PRE-FORMED PENILE SILICONE BLOCK

INTERNATIONAL MEDICAL DEVICES HIMPLANT BY PENUMA; PRE-FORMED PENILE SILICONE BLOCK
Model Number 40209-004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 02/22/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient complained of moderate pain and dissatisfaction with aesthetic result.As part of the informed consent process, the patient signed off on various risks and complications one-by-one.The relevant risks signed off by the patient include: patient or partner dissatisfaction with firmness, size (length and/or girth) of erection, and extended penile or scrotal pain and discomfort.On (b)(6) 2017 the patient complained of pain to the suprapubic area.He was seen via facetime.The patient reported the protrusion resolves in the erect state.The physician informed the patient that this indicates the sutures are intact and the implant is well-positioned.The patient reported engaging in rough sexual activity prior to the onset of pain.The physician instructed the patient to refrain from sexual activity for a week.Per the clinical investigation report: retrospective analysis of the safety and effectiveness of the silicone block in penile surgery, which was reviewed as part of the 510(k) process, pain is listed as an anticipated adverse event.The instructions for use (ifu) also identify pain, in addition to dissatisfaction with cosmetic result, as potential adverse events/complications, which is communicated to the patient prior to implantation.The ifu also advises patients that any sexual activity should be avoided until the physician states that sexual activity is safe.There is no documentation confirming that sexual activity was deemed safe at this point within the patient's medical records.The patient agreed within the signed consent form, "i agree and understand that.Excessive manipulation of my penis can lead to the newly place sutures to become dislodged, resulting in protrusions on the penile shaft." the patient admitted to rough sexual activity, and that pain occurred after this sexual activity.It can be concluded that the pain was caused by rough sexual activity (i.E.User error), since this is against post-operative care that was acknowledged and agreed upon by the patient.
 
Event or Problem Description
Patient complained of moderate pain and dissatisfaction with aesthetic result.

Brand Name
HIMPLANT BY PENUMA
Common Device Name
PRE-FORMED PENILE SILICONE BLOCK
Manufacturer (Section D)
INTERNATIONAL MEDICAL DEVICES
8500 wilshire blvd
suite 707
beverly hills CA 90211
Manufacturer (Section G)
INTERNATIONAL MEDICAL DEVICES
8500 wilshire blvd
suite 707
beverly hills CA 90211
Manufacturer Contact
jonathan elist
8500 wilshire blvd
suite 707
beverly hills, CA 90211
3106522600
MDR Report Key17506007
Report Number3010606546-2023-00019
Device Sequence Number6216868
Product Code MIB
UDI-Device IdentifierB097IMD006L1
UDI-PublicB097IMD006L1
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K042380
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/15/2021
Device Model Number40209-004
Device Lot Number865859
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2017
Initial Report FDA Received Date08/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/15/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age56 YR
Patient SexMale